RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2018, Volume 73, Issue 3(441), Pages 89–156 (Mi umn9832)  

This article is cited in 4 scientific papers (total in 4 papers)

Zero distribution for Angelesco Hermite–Padé polynomials

E. A. Rakhmanovab

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
b University of South Florida, Tampa, FL, USA

Abstract: This paper considers the zero distribution of Hermite–Padé polynomials of the first kind associated with a vector function
$$ \vec f=(f_1,…,f_s) $$
whose components $f_k$ are functions with a finite number of branch points in the plane. The branch sets of component functions are assumed to be sufficiently well separated (which constitutes the Angelesco case). Under this condition, a theorem on the limit zero distribution for such polynomials is proved. The limit measures are defined in terms of a known vector equilibrium problem.
The proof of the theorem is based on methods developed by Stahl [59][63] and Gonchar and the author [27][55]. These methods are generalized further in the paper in application to collections of polynomials defined by systems of complex orthogonality relations.
Together with the characterization of the limit zero distributions of Hermite–Padé polynomials in terms of a vector equilibrium problem, the paper considers an alternative characterization using a Riemann surface $\mathcal R(\vec f )$ associated with $\vec f$. In these terms, a more general conjecture (without the Angelesco condition) on the zero distribution of Hermite–Padé polynomials is presented.
Bibliography: 72 titles.

Keywords: rational approximations, Hermite–Padé polynomials, zero distribution, equilibrium problem, $S$-compact set.

DOI: https://doi.org/10.4213/rm9832

Full text: PDF file (1067 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2018, 73:3, 457–518

Bibliographic databases:

UDC: 517.53
MSC: 30C15, 41A21
Received: 20.12.2017

Citation: E. A. Rakhmanov, “Zero distribution for Angelesco Hermite–Padé polynomials”, Uspekhi Mat. Nauk, 73:3(441) (2018), 89–156; Russian Math. Surveys, 73:3 (2018), 457–518

Citation in format AMSBIB
\Bibitem{Rak18}
\by E.~A.~Rakhmanov
\paper Zero distribution for Angelesco Hermite--Pad\'e polynomials
\jour Uspekhi Mat. Nauk
\yr 2018
\vol 73
\issue 3(441)
\pages 89--156
\mathnet{http://mi.mathnet.ru/umn9832}
\crossref{https://doi.org/10.4213/rm9832}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3807896}
\zmath{https://zbmath.org/?q=an:06982237}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2018RuMaS..73..457R}
\elib{http://elibrary.ru/item.asp?id=34940674}
\transl
\jour Russian Math. Surveys
\yr 2018
\vol 73
\issue 3
\pages 457--518
\crossref{https://doi.org/10.1070/RM9832}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000444402100002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85054027341}


Linking options:
  • http://mi.mathnet.ru/eng/umn9832
  • https://doi.org/10.4213/rm9832
  • http://mi.mathnet.ru/eng/umn/v73/i3/p89

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “On a new approach to the problem of distribution of zeros of Hermite–Padé polynomials for a Nikishin system”, Proc. Steklov Inst. Math., 301 (2018), 245–261  mathnet  crossref  crossref  isi  elib  elib
    2. S. P. Suetin, “On an Example of the Nikishin System”, Math. Notes, 104:6 (2018), 905–914  mathnet  crossref  crossref  isi  elib
    3. S. P. Suetin, “O suschestvovanii trekhlistnoi poverkhnosti Nattolla v nekotorom klasse beskonechnoznachnykh analiticheskikh funktsii”, UMN, 74:2(446) (2019), 187–188  mathnet  crossref  elib
    4. Lee S.-Y., Yang M., “Planar Orthogonal Polynomials as Type II Multiple Orthogonal Polynomials”, J. Phys. A-Math. Theor., 52:27 (2019), 275202  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:191
    References:14
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019